# SDR HEEA072002

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066107100
- Part serial: 1628
- Condition: Failed
- Location: Atc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO OUTPUT. PERFORMED PRELIMINARY INSPECTION.  FOUND MODULATOR WAS LOADING DOWN THE POWER SUPPLY VOLTAGES.  REPLACED TWO EACH INSULATORS AND ONE EACH BUSHING FOR TRANSISTORS Q501 AND Q502.  CLEANED CORROSION FROM BACKSIDE OF THE TRANSISTORS.  REPAIRED.
